# SDR MWEA030174

- Difficulty date: April 11, 2003
- Submitted: April 15, 2003
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 74,650 hours, 62,612 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 0462
- Condition: Defective
- Location: Rt Lavatory
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RIGHT LAVATORY SMOKE ALARM WENT OFF DURING PUSHBACK.  INSPECTED AFT ACCESSARY AND APU COMPARTMENT FOR EVIDENCE OF LEAKAGE, NONE FOUND.  REMOVED AND REPLACED RIGHT SMOKE DETECTOR.
